# SDR AALA201810198003

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS FORWARD RIGHT SIDE WERE INOPERATIVE. REPLACED THE BATTERY PACK M1695 IAW AMM 33-51-06. OPS CHECKED GOOD.
